# SDR SWAA2024102337559

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2024-572755<[01] TOOL USED ON STEP 7 AND 8 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER SKIN LOCATED BTW STAB STA 184.70 RIB TO STAB STA 203.10 RIB AND BTW 13 INCH. FROM FRONT SPAR TO 23 INCH. FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; FIGURE 204; DETAIL B; SHEET 2. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER SKIN LOCATED BTW STAB STA 184.70 RIB TO STAB STA 203.10 RIB AND BTW 13 INCH. FROM FRONT SPAR TO 23 INCH. FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; FIGURE 204; DETAIL B; SHEET 2. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
